MathSciNet Relay Station
MathSciNet bibliographic data
MR998354 (91h:58060) 58F08 (58F03 58F10)
Jungreis, Irwin Some results on the Šarkovskiĭ partial ordering of permutations. Trans. Amer. Math. Soc. 325 (1991), no. 1, 319–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement